# SDR FDEA201204241570

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327828620700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AT FR 58 CLEVIS ADAPTER BETWEEN SEAT TRACK 2R & 3R 2 EA FASTENER HOLES.  UPPER AND LOWER SURFACE CORRODED AND 1 EA FLOORBOARD SCREW & INSERT NOT REMOVED.   R & R CLEVIS ADAPTER AT FR 58 BETWEEN SEAT TRACK 2R & 3R IAW FSRM 51-40-21, 51-40-44, AND 51-72-10.
